# SDR AALA20120726002

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 60,920 hours, 31,506 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 1603A BUTE DOOR FORWARD HINGE HAS A 1/2 INCH CRACK LOCATED APPROXIMATELY 3 FEET INBOARD OF THE 4TH FLAP HINGE FAIRING.  INSTALLED MIDDLE HINGE AND REPAIR STRAP PER EA.
